# SDR AALA201506259005

- Difficulty date: June 24, 2015
- Submitted: June 25, 2015
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 34,593 hours, 26,222 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: D5311001803301
- Condition: Lack Of Lube
- Location: Cockpit
- Part time: 34,593 hours, 26,222 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S SLIDING WINDOW WILL NOT OPEN, HAVE TO PUSH EXCESSIVELY OUTWARD ON THE HANDLE TO RELEASE THE BUTTON.  LUBED & ADJUSTED SLIDING WINDOW ASSEMBLY IAW MM 56-12-11-400-001-A.
